# SDR 95ZZZM730

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7209W
- Make and model: Beech C-99
- Aircraft serial: U224
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Reservoir Instl
- Part number: 995800691
- Condition: Req'D Service
- Location: Hyd System
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 417 - EYW-MIA - LANDING GEAR REQUIRED 3 CYCLES TO RETRACT.  TROUBLESHOT SYSTEM.  FOUND AND BLED AIR FROM HYD POWER PACK.  SERVICED RESERVOIR.  PERFORMED FUNCTIONAL CHECK.  BLED AND OPS CHECKED NORMAL.
